MathSciNet Relay Station
MathSciNet bibliographic data
MR1321582 (96e:58052) 58F03 (58F08)
Li, Shi Hai; Ye, Xiang Dong Topological entropy for finite invariant subsets of $Y$. Trans. Amer. Math. Soc. 347 (1995), no. 12, 4651–4661.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement